A solution of the matrix problem for the Rckart C*-algebras

Translated title of the contribution: A solution of the matrix problem for the Rckart C*-algebras

P. Ara, G. Dmitry

Research output: Contribution to journalArticleResearch

12 Citations (Scopus)
Translated title of the contributionA solution of the matrix problem for the Rckart C*-algebras
Original languageMultiple languages
Pages (from-to)259-270
JournalMathematische Nachrichten
Volume1
Issue number164
Publication statusPublished - 1 Jan 1993

Cite this